# SDR AALA20121222004

- Difficulty date: December 22, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 81,698 hours, 12,804 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Failed
- Location: Hydrualic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED HEARING LOUD BANG DURING GEAR RETRACTION AND CENTER HYDRAULIC SYSTEM PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC PUMP REGULATOR SHUTOFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
